# SDR FDEA201001210209

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,820 hours, 19,491 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 26702887
- Part serial: 1990
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, PUT GEAR LEVER DOWN.  GOT NO NOSE GEAR INDICATION.  HAD GEAR DISAGREE MESSAGE,  GEAR AND DOOR LIGHTS.  RAN CHECKLIST AND LOWERED  GEAR WITH ALT IXT SWITCH.  COULD HEAR NOSE GEAR EXTENDING.  GOT 3 GREEN INDICATIONS AND DOOR LIGHT.  LANDED NORMALLY.  RELEASED FOR SERVICE IAW MEL: 32-30-01.
